# SDR SIMA20240517001

- Difficulty date: May 17, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N221NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000525
- Aircraft time: 21,092 hours, 14,186 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Light
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Parking Brake
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMER/PARKING BRAKE LIGHT CONT BLINKING IN FLIGHT RECEIVED PARKING BRAKE NOT RELEASED -QRH FOLLOWED DID NOT RESOLVE IN THE AIR EMERGENCY DECLARED.
